# SDR UPS00833444

- Difficulty date: July 22, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tripler
- Part number: 576989119
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING CENTER L/E UPPER TRIPLER IS CRACKED AT XOLDI 6.225.  REMOVED, FABRICATED, AND REPLACED TRIPLER IAW DWG 5769891, AND SRM 51-1-20D, 51-1-21.
